# SDR CALA2014041490819

- Difficulty date: April 13, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 40,811 hours, 17,706 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 63 - FRAME 64 & STRINGER 42L HAS CORROSION IN AFT CARGO COMPARTMENT.  BLENDED CORROSION & FOUND THE AREA BEYOND LIMITS IAW SRM 51-72-11 PG 11.  CUT OUT CORRODED AREA OF STRINGER & INSTALLED STRINGER REPAIR & SPLICE ON STRINGER 42L FROM FRAME 62.5 - FRAME 64 IAW SRM 53-00-13 PG 201.
